# SDR AUS20030998

- Difficulty date: September 17, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 206010101129
- Condition: Damaged
- Location: Main Rotor Head
- Component: Main Rotor Head, Bell
- Component part number: 20601110021
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR BLADE GRIP BEARINGS CAUSED BRINELLING ON YOKE ARMS.
